# SDR RAIA00412006

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 20,344 hours, 20,177 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BNA - RIGHT OIL PRESSURE CAP LIGHT.  MAINTENANCE DEFERRED AS PER MEL 79-4.
